Follow
Kamal Paykan
Kamal Paykan
Tarbiat Modares University, Department of Pure Mathematics
Verified email at modares.ac.ir
Title
Cited by
Cited by
Year
Study of skew inverse Laurent series rings
K Paykan, A Moussavi
Journal of Algebra and Its Applications 16 (12), 1750221, 2017
142017
Special properties of differential inverse power series rings
K Paykan, A Moussavi
Journal of Algebra and Its Applications 15 (10), 1650181, 2016
122016
Rings in which the annihilator of an ideal is pure
A Majidinya, A Moussavi, K Paykan
Algebra Colloquium 22 (spec01), 947-968, 2015
122015
Special properties of rings of skew generalized power series
K Paykan, A Moussavi, M Zahiri
Communications in Algebra 42 (12), 5224-5248, 2014
112014
Principally quasi-Baer skew Hurwitz series rings
K Paykan
Bollettino dell'Unione Matematica Italiana 10 (4), 607-616, 2017
102017
Semiprimeness, quasi-Baerness and prime radical of skew generalized power series rings
K Paykan, A Moussavi
Communications in Algebra 45 (6), 2306-2324, 2017
102017
Simplicity of skew generalized power series rings
R Mazurek, K Paykan
New York J. Math 23, 1273-1293, 2017
102017
Nilpotent elements of skew Hurwitz series rings
K Paykan
Rendiconti del Circolo Matematico di Palermo Series 2 65 (3), 451-458, 2016
102016
Baer and quasi-Baer properties of skew generalized power series rings
K Paykan, A Moussavi
Communications in Algebra 44 (4), 1615-1635, 2016
102016
A study on skew Hurwitz series rings
K Paykan
Ricerche di Matematica 66 (2), 383-393, 2017
92017
Skew inverse power series rings over a ring with projective socle
K Paykan
Czechoslovak Mathematical Journal 67 (2), 389-395, 2017
92017
McCoy property and nilpotent elements of skew generalized power series rings
K Paykan, A Moussavi
Journal of Algebra and Its Applications 16 (10), 1750183, 2017
72017
Primitivity of skew inverse Laurent series rings and related rings
K Paykan, A Moussavi
Journal of Algebra and Its Applications 18 (06), 1950116, 2019
62019
Differential extensions of weakly principally quasi-Baer rings
K Paykan, A Moussavi
Acta Mathematica Vietnamica 44 (4), 977-991, 2019
52019
Zero divisor graphs of skew Hurwitz series rings
K Paykan, H Daneshmand
Le Matematiche 73 (1), 25-40, 2018
52018
Some new results on skew triangular matrix rings with constant diagonal
K Paykan
Vietnam Journal of Mathematics 45 (4), 575-584, 2017
52017
Some results on skew generalized power series rings
K Paykan, A Moussavi
Taiwanese Journal of Mathematics 21 (1), 11-26, 2017
52017
Quasi-Armendariz generalized power series rings
K Paykan, A Moussavi
Journal of Algebra and Its Applications 15 (05), 1650086, 2016
52016
Some characterizations of 2-primal skew generalized power series rings
K Paykan, A Moussavi
Communications in Algebra 48 (6), 2346-2357, 2020
42020
A characterization of -primal and NI rings over skew inverse Laurent series rings
A Tehranchi, K Paykan
Journal of Algebra and Its Applications 18 (12), 1950221, 2019
42019
The system can't perform the operation now. Try again later.
Articles 1–20